# SDR DHL2001804546

- Difficulty date: August 21, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK; NLG DOOR RT DENTED AT FS 38.  REMOVED DENTED SKIN FROM NLG DOOR RT IAW SRM 51-1-21 PG 1. FABRICATED SKIN IAW SRM 52-5-2 PG 2. INSTALLED NEW SKIN AT NLG DOOR RT IAW SRM 52-5-2 PG 2 & SRM 51-1-21 PG 1.
